# SDR AALA20120801004

- Difficulty date: July 31, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 33,359 hours, 13,778 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROWS 7 THRU 10DEF INOPERATIVE.  REPAIRED WIRES AT ROW 7 FOR EMERGENCY LIGHTS FROM ROWS 7 THRU 10DEF.  OPS CHECK NORMAL.
